Alert archive / Virginia / Flash Flood Warnings in 2023
Flash Flood Warning 16, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Jul 18, 2023, 7:13 PM EDT for Carroll County, Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2023, 7:13 PM EDT (23:13 UTC)
- Expired
- Jul 18, 2023, 10:28 PM EDT
- In force
- 3 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
County Carroll County, VA
The radar
The Roanoke radar (KFCX), 59 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 270 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1169 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
432
WGUS51 KRNK 182313
FFWRNK
VAC035-190515-
/O.NEW.KRNK.FF.W.0016.230718T2313Z-230719T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Blacksburg VA
713 PM EDT Tue Jul 18 2023
The National Weather Service in Blacksburg has issued a
* Flash Flood Warning for...
South Central Carroll County in southwestern Virginia...
* Until 115 AM EDT Wednesday.
* At 713 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1 and 3 inches of rain have fallen. The expected rainfall rate is
3 inches in 1 hour. Additional rainfall amounts up to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Fancy Gap... Cana...
This includes the following streams and drainages...
Elk Spur Branch, Stewarts Creek, Lovills Creek, Little Pauls
Creek, Crooked Creek, Brushy Fork, East Fork Crooked Creek,
Garners Creek and Pauls Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3666 8079 3667 8074 3667 8071 3666 8067
3663 8065 3659 8065 3658 8070 3658 8073
3661 8075 3663 8079
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...3 INCHES IN 1 HOUR
$$
AMS2 follow-up statements
884
WGUS71 KRNK 190002
FFSRNK
Flash Flood Statement
National Weather Service Blacksburg VA
802 PM EDT Tue Jul 18 2023
VAC035-190515-
/O.CON.KRNK.FF.W.0016.000000T0000Z-230719T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll VA-
802 PM EDT Tue Jul 18 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM EDT WEDNESDAY
FOR SOUTH CENTRAL CARROLL COUNTY...
At 802 PM EDT, Doppler radar and automated rain gauges indicated
heavy rain fell across the warned area. Between 1 and 3 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Fancy Gap... Cana...
Garners Creek and Pauls Creek may flood across Flower Gap Road. The
East fork of Crooked Creek may flood Chances Creek Road. These
creeks were rising quickly with a strong current.
This includes the following streams and drainages...
Lovills Creek, Stewarts Creek, Garners Creek, Little Pauls Creek,
Crooked Creek, Brushy Fork, East Fork Crooked Creek, Elk Spur
Branch and Pauls Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports
and pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3666 8079 3667 8074 3667 8071 3666 8067
3663 8065 3659 8065 3658 8070 3658 8073
3661 8075 3663 8079
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
AMS344
WGUS71 KRNK 190228
FFSRNK
Flash Flood Statement
National Weather Service Blacksburg VA
1028 PM EDT Tue Jul 18 2023
VAC035-190238-
/O.CAN.KRNK.FF.W.0016.000000T0000Z-230719T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll VA-
1028 PM EDT Tue Jul 18 2023
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTH CENTRAL CARROLL
COUNTY...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3666 8079 3667 8074 3667 8071 3666 8067
3663 8065 3659 8065 3658 8070 3658 8073
3661 8075 3663 8079
$$
AMSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 1:30 PM EDT, 5 hours 43 minutes earlier.
Area forecast discussion, Jul 18, 1:30 PM EDT, 5 hours 43 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 130 PM EDT Tue Jul 18 2023 .SYNOPSIS... A front will push south tonight through the Ohio Valley and then the Mid Atlantic region Wednesday. Afternoon and evening showers and thunderstorms continue to be a feature most days this week. Thursday looks like the next chance for more widespread severe weather. Temperatures will continue to be around normal. && .NEAR TERM /THROUGH WEDNESDAY/... As of 100 PM EDT Tuesday... Scattered showers and storms this afternoon into the overnight, than again Wednesday afternoon. Cold front will slowly push south this afternoon into Wednesday morning. Shortwaves rotating across the region this afternoon into tonight will combine with heating and moisture to generate showers and thunderstorms especially from the Blue Ridge westward. A few storms may be strong with damaging wind and heavy rain. The front nears and pushes into the area overnight into Wednesday morning, keeping rain chances in the forecast, and this may be when we see some water/flooding problems with repeated rainfall possible. Pockets of fog and haze are possible overnight. Low temperatures tonight will range from the upper 50s in the mountains to around 70 degrees in the Piedmont. As another shortwave rotates around the base of the upper trough, scattered showers and thunderstorms are possible Wednesday especially during the afternoon and evening hours. High temperatures Wednesday will vary from around 70 degrees in the mountains to near 90 degrees in the Piedmont. An Air Quality Alerts are in effect today for all of our northern NC counties and Southeast West Virginia counties, due to smoke from Canadian wild fires. Forecast confidence is moderate during the Near Term Period. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... As of 1236 PM EDT Tuesday... The overall general pattern over the CONUS will feature troughing in the east and persistent ridging over the southwest. Embedded within the overall flow of the upper trough, weak pieces of energy will rotate through and bring the chance for showers and storms through Friday. The question becomes one of specific timing and path to where precipitation chances will be maximized. Each of these features will have their origins northwest of the area, meaning showers and storms may already be in progress upstream of the region as the sweep into our area. The best chance for storms each day appear to be in the mountains along and west of the Blue Ridge. && .LONG TERM /SATURDAY THROUGH MONDAY/... As of 1236 PM EDT Tuesday... Drier conditions and less humidity expected over the weekend... Broad trough will continue to remain over the eastern portions of the CONUS with several waves of energy traversing along its periphery. By Saturday, the trough pivots far enough south to introduce a drier, less humid airmass into the region for the weekend and into early next week. Subsequently, could see dew points below 60F and overnight low temperatures dropping into the 50s. With diurnal heating, terrain induced afternoon showers and isolated storms are still possible through the weekend, with coverage of said showers being very limited and most likely confined to the mountains. Temperatures during this portion of the forecast are expected to be near normal values for this time of year. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... As of 130 PM EDT Tuesday... Mid and high clouds are expected this afternoon along with pockets of haze. Scattered MVFR showers and thunderstorms are expected in the afternoon into tonight. The probability is more favorable in the mountains, but a cold front will cross the area overnight, bringing more widespread -TSRA overnight bringing MVFR or lower ceilings, likely followed by fog for Wednesday morning. The taf site with the best chance of IFR/LIFR fog is KLWB. As another up disturbance rotates around the upper trof, scattered showers and thunderstorms will develop on Wednesday especially during the afternoon and evening hours. The western taf sites of KLWB,KBLF and KBCB have the best chances of receiving MVFR/IFR convection. Average confidence for ceiling, visibility, and wind values, lower confidence for convection timing. EXTENDED AVIATION OUTLOOK... Sub-VFR with showers/storms will continue into Thursday with a slow moving front. Also, late night fog/low stratus possible at KLWB and perhaps KBCB. Unsettled weather continues Friday, then drier conditions arrive for Saturday into Sunday. Scattered MVFR showers and thunderstorms are possible Monday with better chances in the mountains. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...SH NEAR TERM...KK SHORT TERM...BMG LONG TERM...BMG AVIATION...KK/SH
Hazardous weather outlook, Jul 18, 2:22 PM EDT, 4 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 222 PM EDT Tue Jul 18 2023 VAZ007-009>020-022>024-032>035-043>047-058-059-191830- Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll- Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick- Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell-Appomattox- Buckingham-Halifax-Charlotte- 222 PM EDT Tue Jul 18 2023 This Hazardous Weather Outlook is for central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. Scattered showers and storms are expected today. A few of these may be strong with gusty winds and heavy rain. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Wednesday and Thursday thunderstorm chances will increase. Damaging winds and flash flooding are the main threats, as well as large hail. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Reports should be submitted by phone by calling 1-866-215-4324, social media, by email at rnk.skywarn@noaa.gov or online at www.weather.gov/rnk. NCZ001>006-018>020-191830- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin- 222 PM EDT Tue Jul 18 2023 This Hazardous Weather Outlook is for north central North Carolina and northwest North Carolina. .DAY ONE...This afternoon and tonight. An Air Quality Alert is in effect through midnight for wild fire smoke. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Wednesday and Thursday thunderstorm chances will increase. Damaging winds and flash flooding are the main threats, as well as large hail. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Reports should be submitted by phone by calling 1-866-215-4324, social media, by email at rnk.skywarn@noaa.gov or online at www.weather.gov/rnk. WVZ042>044-507-508-191830- Mercer-Summers-Monroe-Eastern Greenbrier-Western Greenbrier- 222 PM EDT Tue Jul 18 2023 This Hazardous Weather Outlook is for southeast West Virginia. .DAY ONE...This afternoon and tonight. An Air Quality Alert is in effect through midnight for wild fire smoke. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Wednesday and Thursday thunderstorm chances will increase. Damaging winds and flash flooding are the main threats, as well as large hail. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Reports should be submitted by phone by calling 1-866-215-4324, social media, by email at rnk.skywarn@noaa.gov or online at www.weather.gov/rnk.
In the hours before
Special weather statement, Jul 18, 5:28 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
528 PM EDT Tue Jul 18 2023
VAZ016-182200-
Carroll VA-
528 PM EDT Tue Jul 18 2023
...A strong thunderstorm will impact portions of Carroll County and
the City of Galax through 600 PM EDT...
At 527 PM EDT, Doppler radar was tracking a strong thunderstorm over
Woodlawn, or near Galax, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Galax...
Hillsville...
Fancy Gap...
Cana...
Dugspur...
Gladesboro...
and Woodlawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
&&
LAT...LON 3665 8093 3683 8093 3684 8057 3666 8059
3665 8059 3665 8060 3664 8060 3662 8062
3661 8062 3657 8061
TIME...MOT...LOC 2127Z 277DEG 23KT 3673 8085
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AMSSpecial weather statement, Jul 18, 5:46 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
546 PM EDT Tue Jul 18 2023
VAZ019-WVZ507-508-182215-
Alleghany VA-Western Greenbrier WV-Eastern Greenbrier WV-
546 PM EDT Tue Jul 18 2023
...A strong thunderstorm will impact portions of northwestern
Alleghany County in west central Virginia and east central
Greenbrier Counties in southeastern West Virginia through 615 PM
EDT...
At 545 PM EDT, Doppler radar was tracking a strong thunderstorm over
Falling Spring, or over Renick, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Renick...
Neola...
Falling Spring...
Beartown State Park...
Rorer...
Leonard...
and Alvon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
If on or near Lake Moomaw, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3805 8026 3804 8021 3804 8016 3806 8011
3806 7996 3800 8000 3795 8005 3795 8004
3794 8003 3796 8001 3796 7999 3784 8002
3790 8048 3809 8045 3809 8033
TIME...MOT...LOC 2145Z 275DEG 20KT 3800 8037
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AMSSpecial weather statement, Jul 18, 6:03 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
603 PM EDT Tue Jul 18 2023
VAZ016-032-182230-
Patrick VA-Carroll VA-
603 PM EDT Tue Jul 18 2023
...A strong thunderstorm will impact portions of southeastern
Carroll and southwestern Patrick Counties through 630 PM EDT...
At 603 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fancy Gap, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fancy Gap...
Ararat...
Cana...
Lambsburg...
and Gladesboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3656 8068 3656 8083 3672 8079 3670 8047
3655 8054
TIME...MOT...LOC 2203Z 283DEG 17KT 3666 8075
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AMSSpecial weather statement, Jul 18, 6:28 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
628 PM EDT Tue Jul 18 2023
VAZ014-017-182300-
Floyd VA-Montgomery VA-
628 PM EDT Tue Jul 18 2023
...A strong thunderstorm will impact portions of central Floyd and
southeastern Montgomery Counties through 700 PM EDT...
At 627 PM EDT, Doppler radar was tracking a strong thunderstorm over
Alum Ridge, or near Indian Valley, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Floyd...
Indian Valley...
Pilot...
Willis...
Terrys Fork...
Alum Ridge...
and Copper Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3684 8055 3695 8059 3697 8055 3699 8054
3700 8055 3709 8028 3695 8015 3695 8018
3691 8020
TIME...MOT...LOC 2227Z 247DEG 23KT 3694 8048
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AMSSpecial weather statement, Jul 18, 6:34 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
634 PM EDT Tue Jul 18 2023
NCZ003-VAZ016-032-182300-
Surry NC-Patrick VA-Carroll VA-
634 PM EDT Tue Jul 18 2023
...A strong thunderstorm will impact portions of northeastern Surry,
southeastern Carroll and southwestern Patrick Counties through 700
PM EDT...
At 634 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lambsburg, or near Fancy Gap, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mount Airy...
Flat Rock...
Hillsville...
Fancy Gap...
Ararat...
Cana...
and Laurel Fork.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3656 8084 3674 8087 3675 8049 3671 8046
3672 8046 3673 8045 3674 8046 3675 8045
3675 8044 3648 8045
TIME...MOT...LOC 2234Z 270DEG 15KT 3662 8073
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
AMSSpecial weather statement, Jul 18, 7:00 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
700 PM EDT Tue Jul 18 2023
VAZ016-032-182330-
Patrick VA-Carroll VA-
700 PM EDT Tue Jul 18 2023
...A strong thunderstorm will impact portions of southeastern
Carroll and southwestern Patrick Counties through 730 PM EDT...
At 657 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cana, moving east at 5 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Hazardous travel is expected along Interstate 77 in
Virginia due to the combination of torrential rain and
strong, gusty wind.
Locations impacted include...
Hillsville...
Interstate 77 south of Mile Marker 12...
Fancy Gap...
Ararat...
Cana...
Laurel Fork...
Lambsburg...
and Gladesboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3656 8068 3656 8081 3674 8079 3676 8050
3671 8046 3672 8046 3673 8045 3674 8046
3675 8044 3655 8044
TIME...MOT...LOC 2257Z 279DEG 5KT 3663 8070
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AMSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:36 PM EDT | Special Weather Statement | RNK | Bedford | 39 min |
| Jul 17, 9:12 PM EDT | Special Weather Statement | RNK | Bedford, City of Lynchburg | 33 min |
| Jul 17, 9:23 PM EDT | Areal Flood Advisory | RNK | Amherst, Bedford, Campbell, City of Lynchburg | 112 min |
| Jul 17, 9:42 PM EDT | Special Weather Statement | RNK | Campbell, City of Lynchburg | 33 min |
| Jul 18, 5:28 PM EDT | Special Weather Statement | RNK | Carroll, City of Galax | 32 min |
| Jul 18, 6:03 PM EDT | Special Weather Statement | RNK | Carroll | 27 min |
| Jul 18, 6:28 PM EDT | Special Weather Statement | RNK | Floyd | 32 min |
| Jul 18, 6:34 PM EDT | Special Weather Statement | RNK | Carroll | 26 min |
| Jul 18, 6:40 PM EDT | Areal Flood Advisory | RNK | Carroll | 85 min |
| Jul 18, 7:00 PM EDT | Special Weather Statement | RNK | Carroll | 30 min |
Nearby
Flash Flood Warnings in Virginia, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.